フォロー
Pavel Kolesnikov
Pavel Kolesnikov
Sobolev Institute of Mathematics
確認したメール アドレス: math.nsc.ru
タイトル
引用先
引用先
Varieties of dialgebras and conformal algebras
PS Kolesnikov
Siberian Mathematical Journal 49 (2), 257-272, 2008
1002008
Embedding of dendriform algebras into Rota-Baxter algebras
V Gubarev, P Kolesnikov
Open Mathematics 11 (2), 226-245, 2013
902013
Gröbner–Shirshov bases: from their incipiency to the present
LA Bokut', PS Kolesnikov
Journal of Mathematical Sciences 116 (1), 2894-2916, 2003
82*2003
Gröbner and Gröbner–Shirshov bases in algebra and conformal algebras
LA Bokut', Y Fong, WF Ke, PS Kolesnikov
Fundamentalnaya i Prikladnaya Matematika 6 (3), 669-706, 2000
532000
Associative conformal algebras with finite faithful representation
PS Kolesnikov
Advances in Mathematics 202 (2), 602-637, 2006
462006
Simple finite-dimensional double algebras
ME Goncharov, PS Kolesnikov
Journal of Algebra 500, 425-438, 2018
402018
Operads of decorated trees and their duals
VY Gubarev, PS Kolesnikov
arXiv preprint arXiv:1401.3534, 2014
372014
On special identities for dialgebras
PS Kolesnikov, VY Voronin
Linear and Multilinear Algebra 61 (3), 377-391, 2013
372013
Grobner--Shirshov Bases, Conformal Algebras, and Pseudo-algebras
LA Bokut', PS Kolesnikov
Journal of Mathematical Sciences 131, 5962-6003, 2005
312005
Gelfand–Dorfman algebras, derived identities, and the Manin product of operads
PS Kolesnikov, B Sartayev, A Orazgaliev
Journal of Algebra 539, 260-284, 2019
292019
Conformal representations of Leibniz algebras
PS Kolesnikov
Siberian Mathematical Journal 49 (3), 429-435, 2008
252008
On the Wedderburn principal theorem in conformal algebras
P Kolesnikov
Journal of Algebra and Its Applications 6 (01), 119-134, 2007
232007
On finite representations of conformal algebras
P Kolesnikov
Journal of Algebra 331 (1), 169-193, 2011
212011
Identities of conformal algebras and pseudoalgebras
P Kolesnikov
Communications in Algebra® 34 (6), 1965-1979, 2006
212006
Gröbner–Shirshov Bases: Normal Forms, Combinatorial and Decision Problems in Algebra
L Bokut, Y Chen, K Kalorkoti, P Kolesnikov, V Lopatkin
182020
On the Hochschild cohomologies of associative conformal algebras with a finite faithful representation
PS Kolesnikov, RA Kozlov
Communications in Mathematical Physics 369, 351-370, 2019
182019
On the special identities of Gelfand–Dorfman algebras
PS Kolesnikov, BK Sartayev
Experimental Mathematics 33 (1), 165-174, 2024
172024
Commutator algebras of pre-commutative algebras
PS Kolesnikov
Matematicheskii Zhurnal 16 (2), 56-70, 2016
172016
Simple associative conformal algebras of linear growth
P Kolesnikov
arXiv preprint math/0409378, 2004
172004
Universal enveloping Poisson conformal algebras
PS Kolesnikov
International Journal of Algebra and Computation 30 (05), 1015-1034, 2020
162020
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20